# SDR HNAA0700126

- Difficulty date: June 26, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 55,060 hours, 62,266 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AUX FUEL BOOST PUMP SKIN DOUBLER CORROSION SUSPECTED ON PREVIOUS BLENDED AREA (INSIDE TANK).  RIGHT WING AUX FUEL PUMP WING BLENDED AS PER RD 8-57-1907 (.45 MIN REMAINING) SB 8-57-28 FOUND PREVIOUSLY COMPLIED WITH.  HFEC & DISBOND C/O IAW RD 8-57-1907, NO DEFECTS.
